Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 8 (2010), Issue 3, Pages 271-285
http://dx.doi.org/10.1155/2010/784896

A note on traces of some holomorphic spaces on polyballs

1Bryansk University, Bryansk, Russia
2Fakultet organizacionih nauka, Jove Ilića 154, Belgrade, Serbia

Received 1 January 2008

Academic Editor: Vakhtang Kokilashvili

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Romi F. Shamoyan and Olivera R. Mihic, “A note on traces of some holomorphic spaces on polyballs,” Journal of Function Spaces and Applications, vol. 8, no. 3, pp. 271-285, 2010. doi:10.1155/2010/784896